# SDR UIEA2022042800419

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON MAINDECK FLOOR BEAM UPPER CAP AT STA 2040RBL 85( 1) REPAIR THE DAMAGE AREA IAW SRM 53-00-51-2R-3 REPAIR 3 REV 94 AND ACCOMPLISHED EI NO T2022A53M-1051 REV 2. 2) JOB COMPLETED AND COND CHK NML )
